# SDR 2002F00115

- Difficulty date: January 5, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER END OF FRAME AND BRACKET AT STATION 312 RBL 40 EXFOLIATED.  (M)
